MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® FOLEY CATHETER SILICONE COATED
Catalog Number 0167V22S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was admitted on (b)(6) 2026 due to 'gross hematuria for 5 days.' the medical order was to perform percutaneous bladder artery embolization under local anesthesia, transcatheter internal iliac artery embolization and iliac artery angiography on (b)(6) 2026, with foley catheter retention and continuous bladder irrigation.While the nurse was checking the patient's drainage during ward rounds, it was found that the catheter had obviously slid out.Upon asking, the patient reported that at 14:00, they felt an unusual sound inside their body.A doctor was called to check the catheter and found that the balloon had ruptured, but a careful examination showed the ruptured part was intact with no defects.The doctor suggested continuing catheter retention, but the patient refused.The patient's urination and other conditions were subsequently observed, and no catheterization was performed for the time being, encouraging the patient to urinate independently.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24540821
Report Number1018233-2026-01576
Device Sequence Number15760409
Product Code KOD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V22S
Device Lot NumberMYJP4783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown